About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 431692, 11 pages
http://dx.doi.org/10.1155/2013/431692
Research Article

Boundedness for a Class of Generalized Commutators of Fractional Hardy Operators with a Rough Kernel

1Department of Mathematics, Shangrao Normal University, Shangrao 334001, China
2School of Mathematical Science, Beijing Normal University, Beijing 100875, China

Received 7 July 2013; Accepted 1 October 2013

Academic Editor: Csaba Varga

Copyright © 2013 Xiao Yu and Shanzhen Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The authors consider the generalized commutator of fractional Hardy operator with a rough kernel as follows: where , , and with . The authors prove that is bounded on Herz type space and -Central Morrey space with , which is an open problem for .